# SDR AALA201908199005

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 20,315 hours, 8,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: Malfunctioned
- Location: Fa Contro Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ON FA PANEL DOOR 4R FLASHING LOW PRESSURE. CHECKED PRESSURE OF ALL DOOR ASSIST & SLIDES IAW AMM 25-62-00. ALL CHECKS GOOD. ACCOMPLISHED CIDS RESET IAW AMM 23-73-00. NO FAULTS NOTED.
